# SDR REXA2013040100713

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 27,326 hours, 24,637 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE WITH POWER APPLIED TO AIRCRAFT.  REMOVED AND REPLACED BLEED LOOP A15WK (LEFT FUSELAGE) IAW CRJ 200 AMM 36-21-04.  OPERATIONS TEST GOOD IAW CRJ 200 AMM 36-21-00 AND 36-21-10.
